Ohio, 2015Hail and Damaging Winds in Ohio, July 14, 2015
July 14, 2015 · NWS ILN · 48 events in 20 counties and zones
A line of severe thunderstorms developed along a cold front that pushed south across the region.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $89,000
- Crop damage
- None recorded
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe thunderstorms developed along a cold front that pushed south across the region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 14, 10:46 AM EST, 39 minutes earlier.
Area forecast discussion, Jul 14, 10:46 AM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1146 AM EDT TUE JUL 14 2015
.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY
AND TONIGHT...BRINGING ANOTHER CHANCE OF HEAVY RAIN AND SEVERE
WEATHER TO THE AREA. A COLD FRONT WILL THEN PUSH THROUGH THE AREA
WEDNESDAY MORNING. DRIER AND SLIGHTLY COOLER WEATHER WILL BE THE
STORY WEDNESDAY AND THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A POTENT UPPER LEVEL TROUGH WILL SWING SOUTHEAST INTO THE LOWER
GREAT LAKES THIS AFTERNOON... BRINGING ANOTHER ROUND OF SEVERE
WEATHER AND HEAVY RAIN TO THE AREA. FORECAST SOUNDINGS SHOW AN
IMPRESSIVE AMOUNT OF INSTABILITY THIS AFTERNOON. MU CAPE ON BOTH
THE GFS AND NAM ARE 3000 J/KG OR GREATER IN PLACES. ML CAPE IS IN
THE 1500 - 2000 J/KG RANGE. A SPECIAL 17Z BALLOON RELEASE IS
PLANNED TO ASCETAIN THE EXACT AMOUNT OF INSTABILITY. LAPSE RATES
ARE ALSO FORECASTED TO BE NEAR THE DALR ALMOST UP TO 700 MB AT
TIMES. SRH IS NOT EXTREMELY HIGH BUT IS SUFFICIENT TO SUPPORT A
TORNADO THREAT. DUE TO STRONG LOW LEVEL LAPSE RATES AND HIGH
INSTABILITY DAMAGING WINDS AND HAIL APPEAR TO BE THE PRIMARY
THREATS. SPC HAS THE SOUTHERN PARTS OF THE AREA IN ENHANCED WITH A
HATCHED AREA FOR HAIL. EXPECT CONVECTION TO INCREASE IN COVERAGE
ALONG AND AHEAD OF A WEAK FRONT/PREFRONTAL TROF EARLY THIS
AFTERNOON AS IT SWEEPS SOUTHEAST. ANY STORM THAT FORMS WILL HAVE
THE POTENTIAL TO BE SEVERE. THERE WILL ALSO BE A HEAVY RAIN THREAT
WITH THESE STORMS. FOR THIS REASON THE FLASH FLOOD WATCH REMAINS
IN EFFECT UNTIL 8 PM THIS EVENING.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THIS EVENING THE SHORTWAVE TROUGH WILL DIVE SOUTH WITH THE TROUGH
AXIS SWINGING THROUGH THE AREA. THIS SHORTWAVE WILL PUSH A COLD
FRONT THROUGH THE AREA AND ALSO PUSH THE RAIN TOWARDS THE SOUTH AS
WELL. THE DRIER AND COOLER AIR WILL LAG BEHIND THE WIND SHIFT AND
BE SLOW TO WORK INTO THE AREA. BY WEDNESDAY MORNING THOUGH PWATS
WILL FALL TOWARDS 1.25". 700 MB WILL ALSO START TO WARM WHICH
SHOULD KEEP THE AREA RAIN FREE WEDNESDAY. THURSDAY MORNING PWATS
FALL TO LESS THAN 0.50". THURSDAY MORNING ALSO LOOKS TO BE COOL AS
SURFACE HIGH PRESSURE NUDGES INTO THE AREA FROM THE NORTH. DURING
THE DAY THURSDAY 850 TEMPS AGAIN BEGIN TO WARM AS SURFACE HIGH
PRESSURE PULLS EAST TAKING THE COOLER AIR WITH IT. THANKS TO THE
DRIER AIR REMAINING IN PLACE THURSDAY LOOKS TO BE DRY.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT
EAST THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA.
SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON -
BUT THE BULK OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW
MOVES THROUGH THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED
SURFACE FEATURES WASHING OUT A BIT. TEMPS WILL DEFINITELY BE
WARMER THAN WE/VE SEEN FOR THE PAST FEW WEEKS...WITH HIGHS WELL
INTO THE 80S OVER THE WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY
AIR COMES WITH IT - SO IT WILL BE MUGGY. UNCERTAINTY INCREASES
LATER SUNDAY INTO MONDAY AS TROUGHING TRIES TO REASSERT ITSELF
OVER THE ERN SEABOARD...AND ANOTHER SHORTWAVE TROUGH APPROACHES
FROM THE WEST. SEEMS ENOUGH THERE WITH THE WARM/MUGGY AIR THAT
LOOSELY ORGANIZED SHRA/TSRA ARE POSSIBLE BOTH DAYS...WITH THE
BETTER CHANCES ON MONDAY.
&&
.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
UPPER LEVEL ENERGY WILL DIG SOUTHEAST ACROSS THE GREAT LAKES TODAY
INTO TONIGHT. THIS ENERGY ALONG WITH A PREFRONTAL TROF WILL RESULT
IN SHOWER AND THUNDERSTORM REDEVELOPMENT ACROSS THE NORTHERN TAF
SITES AROUND 16Z...INCREASING IN COVERAGE AND DIVING SOUTHEAST
THROUGH THE REMAINDER OF THE TAF SITES THROUGH 22Z. MVFR
CIGS/VSBYS AND LOCAL IFR VSBYS IN HEAVY RAIN CAN BE EXPECTED. ONLY
SCATTERED LINGER SHOWERS ARE EXPECTED BEHIND THIS CONVECTION THIS
EVENING.
FOR THE OVERNIGHT HOURS...A COLD FRONT WILL PUSH SOUTH INTO THE
REGION. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED.
HOWEVER...AMPLE LOW LEVEL MOISTURE WILL BRING THE DEVELOPMENT OF
MIST AND STRATUS. COULD SEE CEILINGS DROP BELOW 1000 FEET...BUT
SINCE THIS IS STILL FAR OUT...HAVE GONE WITH LOW MVFR CEILINGS AT
THIS TIME.
ON WEDNESDAY...HIGH PRESSURE WILL BEGIN TO BUILD IN FROM THE
NORTH. LOW LEVEL CLOUDS SHOULD MIX AND SCATTERED OUT AS VFR
CUMULUS CLOUDS BY AFTERNOON.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...HAINES/HICKMAN
NEAR TERM...HAINES/HICKMAN
SHORT TERM...HAINES
LONG TERM...BINAU
AVIATION...HICKMANHazardous weather outlook, Jul 14, 3:30 AM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
430 AM EDT TUE JUL 14 2015
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-150830-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
430 AM EDT TUE JUL 14 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON.
STORMS THAT FORM WILL HAVE THE POTENTIAL TO BE STRONG TO SEVERE.
DAMAGING WINDS... SEVERE HAIL... AND A ISOLATED TORNADO ARE ALL
POSSIBLE TODAY. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING
ISSUES.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
HAZARDOUS WEATHER IS NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 14, 6:42 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
742 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 1 ENE PITSBURG 39.99N 84.47W
07/14/2015 M2.52 INCH DARKE OH COCORAHS
24 HOUR TOTAL.
&&
ANOVAKLocal storm report, Jul 14, 8:31 AM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM FLOOD 2 S COVINGTON 40.09N 84.35W
07/14/2015 MIAMI OH COUNTY OFFICIAL
N OWENS ROAD REMAINS CLOSED DUE TO HIGH WATER.
0931 AM FLOOD 1 NNW COVINGTON 40.13N 84.36W
07/14/2015 MIAMI OH COUNTY OFFICIAL
COVINGTON-BRADFORD ROAD REMAINS CLOSED DUE TO HIGH WATER.
&&
BUTNERLocal storm report, Jul 14, 8:35 AM EST, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
935 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG 1 SE NEWPORT 39.08N 84.48W
07/13/2015 CAMPBELL KY TRAINED SPOTTER
SEVERAL TREES DOWN. SHINGLES OFF ROOF. 62 MPH MEASURED
WIND GUST.
&&
ANOVAKLocal storm report, Jul 14, 9:10 AM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1010 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM FLOOD 3 E UNION CITY 40.19N 84.73W
07/14/2015 DARKE OH COUNTY OFFICIAL
PORTIONS OF BEAMSVILLE-UNION CITY ROAD REMAIN CLOSED DUE
TO HIGH WATER.
1009 AM FLOOD 6 NW GREENVILLE 40.17N 84.69W
07/14/2015 DARKE OH COUNTY OFFICIAL
COX ROAD REMAINS CLOSED BETWEEN COLETOWN-LIGHTSVILLE ROAD
AND SR-49 DUE TO HIGH WATER.
&&
BUTNERSpecial weather statement, Jul 14, 10:57 AM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1157 AM EDT TUE JUL 14 2015
OHZ026-034-035-141630-
HARDIN OH-MERCER OH-AUGLAIZE OH-
1157 AM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HARDIN...
NORTHEASTERN MERCER AND NORTHERN AUGLAIZE COUNTIES UNTIL 1230 PM
EDT...
AT 1156 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM BLUFFTON TO OHIO CITY...MOVING SOUTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...ADA...FORT SHAWNEE...FORT
SHAWNEE...CRIDERSVILLE...CRIDERSVILLE...ROCKFORD...ALGER...MENDON...
MCGUFFEY...BUCKLAND...UNIOPOLIS...KOSSUTH...TAMA...HUNTERSVILLE...
DOLA AND NEPTUNE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4067 8367 4053 8454 4073 8478 4073 8446
4068 8445 4069 8422 4066 8422 4066 8411
4064 8411 4065 8388 4082 8388 4082 8369
TIME...MOT...LOC 1556Z 296DEG 34KT 4085 8398 4077 8469
HATZOSSpecial weather statement, Jul 14, 11:22 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1222 PM EDT TUE JUL 14 2015
OHZ034-035-141700-
MERCER OH-AUGLAIZE OH-
1222 PM EDT TUE JUL 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL MERCER AND
AUGLAIZE COUNTIES UNTIL 100 PM EDT...
AT 1222 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR FORT SHAWNEE TO NEAR COLDWATER...MOVING SOUTHEAST
AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
LOCATIONS IMPACTED INCLUDE...
CELINA...WAPAKONETA...ST. MARYS...COLDWATER...FORT SHAWNEE...FORT
SHAWNEE...NEW BREMEN...ST. HENRY...CRIDERSVILLE...CRIDERSVILLE...NEW
KNOXVILLE...WAYNESFIELD...MOULTON...CHICKASAW...BUCKLAND...
UNIOPOLIS...MONTEZUMA...BULKHEAD...KOSSUTH AND CARTHAGENA.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4066 8422 4066 8411 4064 8411 4065 8388
4057 8388 4048 8421 4048 8434 4044 8434
4036 8463 4063 8475 4069 8435 4069 8422
TIME...MOT...LOC 1622Z 310DEG 30KT 4065 8405 4053 8467
HATZOSThunderstorm Wind, Auglaize
- When
- July 14, 11:25 AM EST to 11:26 AM EST
- Where
- Auglaize County, 0.87 mi NW of Cridersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.660, -84.140
Two trees were downed in the Cridersville area.
Thunderstorm Wind, Auglaize
- When
- July 14, 11:25 AM EST to 11:27 AM EST
- Where
- Auglaize County, 0.69 mi NNW of Cridersville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.659, -84.136
A couple of trees were downed, one on Spencer Circle and another on Brown Road.
Thunderstorm Wind, Delaware
- When
- July 14, 12:40 PM EST to 12:42 PM EST
- Where
- Delaware County, 2.79 mi W of Leonardsburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 40.349, -83.033
One tree was downed near the intersection of Hanover Road and Horseshoe Road.
Hail, Champaign
- When
- July 14, 12:51 PM EST to 12:52 PM EST
- Where
- Champaign County, 0.69 mi N of Bowlusville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 40.030, -83.800
Thunderstorm Wind, Franklin
- When
- July 14, 1:18 PM EST to 1:20 PM EST
- Where
- Franklin County, 1.61 mi SSE of Central College
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 40.078, -82.870
Several large pine trees were uprooted near the Blendon Park Condominiums.
Thunderstorm Wind, Licking
- When
- July 14, 1:32 PM EST to 1:34 PM EST
- Where
- Licking County, 1.26 mi ENE of Fleatown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.010, -82.650
Numerous trees were snapped. An apartment complex also had some roof and siding damage.
Thunderstorm Wind, Greene
- When
- July 14, 1:36 PM EST to 1:38 PM EST
- Where
- Greene County, 1.74 mi SE of Wright View
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.780, -84.030
Several trees and limbs were downed in the Fairborn area.
Thunderstorm Wind, Greene
- When
- July 14, 1:48 PM EST to 1:50 PM EST
- Where
- Greene County, 2.11 mi NE of Alpha
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.740, -83.990
Several trees were downed.
Thunderstorm Wind, Greene
- When
- July 14, 1:51 PM EST to 1:52 PM EST
- Where
- Greene County, 1.28 mi WNW of Xenia Csu Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 39.704, -83.924
Several trees were downed along Country Club Drive.
Thunderstorm Wind, Montgomery
- When
- July 14, 1:51 PM EST to 1:52 PM EST
- Where
- Montgomery County, 1.33 mi N of Woodbourne
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.669, -84.177
A tree was blocking the street at the intersection of Mad River Road and Rahn Road.
Thunderstorm Wind, Greene
- When
- July 14, 1:52 PM EST to 1:53 PM EST
- Where
- Greene County, 0.95 mi S of Xenia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 39.666, -83.933
A tree was downed at the intersection of Ledbetter Road and State Route 380.
Thunderstorm Wind, Greene
- When
- July 14, 1:52 PM EST to 1:53 PM EST
- Where
- Greene County, 0.87 mi SE of Xenia Greene Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.670, -83.970
A tree was downed onto Colorado Drive.
Thunderstorm Wind, Pickaway
- When
- July 14, 1:53 PM EST to 1:55 PM EST
- Where
- Pickaway County, 0.53 mi W of Ashville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 39.720, -82.960
Several large trees were downed across the Ashville area.
Thunderstorm Wind, Greene
- When
- July 14, 1:53 PM EST to 1:55 PM EST
- Where
- Greene County, 1.42 mi S of Xenia Greene Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.659, -83.981
Several trees and large limbs were downed along Shannon Lane.
Thunderstorm Wind, Montgomery
- When
- July 14, 1:53 PM EST to 1:54 PM EST
- Where
- Montgomery County, 0.87 mi NW of Centerville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 39.630, -84.160
A tree fell onto a house.
Thunderstorm Wind, Montgomery
- When
- July 14, 1:53 PM EST to 1:55 PM EST
- Where
- Montgomery County, 1.25 mi SSE of Oak Ridge
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.634, -84.118
Several large tree limbs were downed near Rambler Drive and Cloverbrook Park Drive.
Hail, Montgomery
- When
- July 14, 1:53 PM EST to 1:54 PM EST
- Where
- Montgomery County, 1.27 mi ENE of Centerville
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.630, -84.130
Thunderstorm Wind, Pickaway
- When
- July 14, 2:01 PM EST to 2:03 PM EST
- Where
- Pickaway County, 2.44 mi SW of East Ringgold
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.644, -82.882
Numerous trees and limbs were downed near Stout Road.
Thunderstorm Wind, Butler
- When
- July 14, 2:01 PM EST to 2:04 PM EST
- Where
- Butler County, 0.69 mi S of Middletown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 39.510, -84.400
Numerous large trees were downed across the Middletown area.
Thunderstorm Wind, Fayette
- When
- July 14, 2:04 PM EST to 2:05 PM EST
- Where
- Fayette County, 0.87 mi NE of Jonesboro
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Department of Highways
- Coordinates
- 39.540, -83.460
An ODOT sensor measured a wind gust to 54 knots (62 mph).
Hail, Fayette
- When
- July 14, 2:12 PM EST to 2:13 PM EST
- Where
- Fayette County, 0.87 mi NW of Washington Court Hou
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 39.540, -83.440
Thunderstorm Wind, Butler
- When
- July 14, 2:14 PM EST to 2:15 PM EST
- Where
- Butler County, 1.14 mi ENE of Monroe
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 39.437, -84.351
A tree was uprooted along Lebanon Street in Monroe.
Thunderstorm Wind, Fairfield
- When
- July 14, 2:18 PM EST to 2:19 PM EST
- Where
- Fairfield County, Sugar Grove
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.630, -82.550
A large tree limb was downed.
Thunderstorm Wind, Clinton
- When
- July 14, 2:20 PM EST to 2:21 PM EST
- Where
- Clinton County, 0.78 mi NE of Wilmington Clinton F
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.508, -83.859
A large tree was uprooted near Gurneyville Road.
Thunderstorm Wind, Clinton
- When
- July 14, 2:21 PM EST to 2:22 PM EST
- Where
- Clinton County, 1.6 mi E of Wilmington Clinton F
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.500, -83.840
An off duty NWS employee estimated a wind gust to 52 knots (60 mph). Hail to 0.5 inches in diameter was also reported.
Thunderstorm Wind, Clinton
- When
- July 14, 2:22 PM EST to 2:24 PM EST
- Where
- Clinton County, 1.65 mi N of Wilmington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 39.474, -83.835
Several large trees were downed near Blackthorne Court.
Thunderstorm Wind, Clinton
- When
- July 14, 2:22 PM EST to 2:23 PM EST
- Where
- Clinton County, 0.57 mi ENE of Little Center
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 39.482, -83.870
A few trees were downed near the intersection of Mitchell Road and Center Road.
Thunderstorm Wind, Clinton
- When
- July 14, 2:23 PM EST to 2:24 PM EST
- Where
- Clinton County, 1.31 mi WSW of (Iln)wilmington Arpk
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 39.421, -83.822
A 60 mph wind gust was measured at the NWS office.
Thunderstorm Wind, Hocking
- When
- July 14, 2:25 PM EST to 2:30 PM EST
- Where
- Hocking County, 0.72 mi SE of Rockbridge
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.572, -82.521
Several trees were downed across northern portions of Hocking County.
Thunderstorm Wind, Warren
- When
- July 14, 2:32 PM EST to 2:34 PM EST
- Where
- Warren County, 0.87 mi NW of Hammel
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.380, -84.090
Several trees were downed.
Thunderstorm Wind, Warren
- When
- July 14, 2:33 PM EST to 2:34 PM EST
- Where
- Warren County, 0.6 mi ESE of Hammel
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 39.368, -84.069
Numerous large limbs were downed along US Route 22.
Thunderstorm Wind, Warren
- When
- July 14, 2:34 PM EST to 2:35 PM EST
- Where
- Warren County, 0.75 mi W of Maineville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 39.319, -84.234
A large tree was downed near Majestic Court.
Thunderstorm Wind, Highland
- When
- July 14, 2:37 PM EST to 2:38 PM EST
- Where
- Highland County, 1.77 mi WSW of Highland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 39.337, -83.628
Two small trees were downed along State Route 28.
Thunderstorm Wind, Fayette
- When
- July 14, 2:38 PM EST to 2:39 PM EST
- Where
- Fayette County, 4.75 mi WSW of Buena Vista
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 39.390, -83.580
An outdoor shed was blown over.
Thunderstorm Wind, Highland
- When
- July 14, 2:38 PM EST to 2:40 PM EST
- Where
- Highland County, 1.75 mi NE of Leesburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.370, -83.550
Numerous trees and limbs were downed north of Leesburg along US Route 62.
Thunderstorm Wind, Ross
- When
- July 14, 2:43 PM EST to 2:48 PM EST
- Where
- Ross County, 2.67 mi E of South Salem
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.330, -83.270
A tree was downed across Lower Twin Road and several other tress were downed across central and southern portions of Ross County.
Thunderstorm Wind, Highland
- When
- July 14, 2:48 PM EST to 2:51 PM EST
- Where
- Highland County, 1.54 mi W of New Petersburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.269, -83.479
Numerous trees and limbs were downed near the intersection of State Routes 138 and 771.
Thunderstorm Wind, Brown
- When
- July 14, 3:00 PM EST to 3:02 PM EST
- Where
- Brown County, 0.76 mi WNW of Fayetteville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 39.186, -83.932
A few trees were downed on Lake Street and Apple Street.
Thunderstorm Wind, Highland
- When
- July 14, 3:05 PM EST to 3:06 PM EST
- Where
- Highland County, 1.48 mi NNE of Danville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Amateur Radio
- Coordinates
- 39.150, -83.740
A large tree was uprooted.
Thunderstorm Wind, Pike
- When
- July 14, 3:12 PM EST to 3:17 PM EST
- Where
- Pike County, 1.51 mi E of Buchanan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 39.147, -83.092
Numerous trees were downed across Pike County, including along Turkey Run Road and Johnson Hill Road.
Thunderstorm Wind, Brown
- When
- July 14, 3:25 PM EST to 3:26 PM EST
- Where
- Brown County, 2.77 mi ENE of Arnheim
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 38.940, -83.780
A trained spotter estimated a wind gust to 60 mph.
Thunderstorm Wind, Pike
- When
- July 14, 3:25 PM EST to 3:32 PM EST
- Where
- Pike County, 1.07 mi E of Germany
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 39.000, -82.880
Numerous trees were downed across Pike County, including several along Red Hollow Road.
Thunderstorm Wind, Scioto
- When
- July 14, 3:27 PM EST to 3:31 PM EST
- Where
- Scioto County, 5.05 mi N of Pools Corners
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 38.953, -82.854
A few trees were downed in the Stockdale area.
Thunderstorm Wind, Adams
- When
- July 14, 3:42 PM EST to 3:43 PM EST
- Where
- Adams County, 1.27 mi ENE of West Union Salamon A
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 38.859, -83.549
A large tree was downed across Robinette Road.
Thunderstorm Wind, Adams
- When
- July 14, 4:02 PM EST to 4:04 PM EST
- Where
- Adams County, 0.88 mi NW of Manchester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 38.690, -83.610
Numerous trees and power lines were downed in the Manchester area.
Thunderstorm Wind, Scioto
- When
- July 14, 4:04 PM EST to 4:05 PM EST
- Where
- Scioto County, 1.38 mi N of Coles Park
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Emergency Manager
- Coordinates
- 38.800, -83.020
A couple of trees were downed in Rush Township, including one onto a house on Careys Run Road.
Thunderstorm Wind, Scioto
- When
- July 14, 4:08 PM EST to 4:09 PM EST
- Where
- Scioto County, 0.88 mi W of Rubyville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.821, -82.936
A tree was downed on State Route 139.
Thunderstorm Wind, Scioto
- When
- July 14, 4:08 PM EST to 4:09 PM EST
- Where
- Scioto County, 0.71 mi W of Friendship
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.700, -83.113
A tree was downed on State Route 125.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 14 to 15, 20153 deaths · 1 event
- Tornado and Flash Flooding in Kentucky, July 14 to 15, 20154 injured · $90,000 · EF1 · 113 events
- Tornadoes and Hail in Alabama, July 14, 20151 death · EF1 · 25 events
- Tornadoes and Hail in Tennessee, July 14, 2015$500,000 · EF1 · 66 events
- Flash Flooding in New York, July 14, 2015$4.2 million · 11 events
- Hail and Damaging Winds in Missouri, July 14 to 15, 2015$181,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Ohio, July 14, 2015$557,000 · 1 in hail · 13 events
- Hail in Nebraska, July 14, 2015$825,000 · 1.75 in hail · 4 events
- Flash Flooding in New York, July 14, 2015$575,000 · 5 events
- Flash Flooding in New York, July 14, 2015$550,000 · 3 events
- Tornado and Flash Flooding in Tennessee, July 14, 2015$1,000 · EF1 · 30 events
- Damaging Winds in New York, July 14, 2015$95,000 · 65 kt wind · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590219, 592144, 590220, 590222, 590223, 590224, 590225, 590232, 590250, 590273, 590248, 590249, 590240, 590246, 590247, 590264, 590281, 590284, 590285, 590286, 590289, 590288, 590291, 590293, 590456, 590295, 590454, 591469, 592620, 592500, 590461, 590493, 590459, 590457, 590458, 590469, 590488, 590472, 590492, 590499, and more.